When To Stop Taking Thiamphenicol After Typhus And TB Symptoms?
Hello, I want to ask. Yesterday I checked at the clinic, I was positive for typhus and dbd symptoms. I was given parachetamol, dexametasone and thiampenicol drugs, after drinking my condition improved. But when I didn’t take dexametasone and thiampenicol my body dropped again, my stomach dropped I became tight again. I want to ask, when can I stop taking thiampenicol and dexametasone? Thank you.
Thank you for asking at HealthReplies.com.
Typhus is an infection caused by Salmonella Typhi. This condition can cause complaints of fever, abdominal pain, headache, trembling, nausea, to diarrhea. Patients with typhus can arise due to germ contamination of the food consumed, or in other words, the food consumed is lacking hygiene and health; apart from that dirty or contaminated hands of the bacteria enter with the food consumed by the patient. The habit of buying food outside that is not necessarily food safety (good processing, cooking, storage and serving) can be a risk factor for this typhus infection.
Whereas dengue fever is a dengue virus infection that enters after the bite of the Aedes aegepty mosquito. So that patients experience complaints that are almost the same as typhus. Maintaining environmental cleanliness from the risk of developing mosquitoes is the first step in preventing dengue infection in the surrounding environment.
To find out the patient's condition and the cause of the patient's complaint, it is necessary to consult directly with a family doctor or internist so that the doctor can carry out the diagnosis by interviewing, physical examination and supporting examinations, such as blood tests. Handling and treatment will be given according to the examination results obtained.
Regarding your information, if you have consulted your doctor, and have been diagnosed with typhus and DHF infection, then you should have bed rest until your physical condition is recovered which is usually marked by two-three days of heat-free or two-three days of the condition physically you are comfortable.
If you do activities as soon as your body has just improved, then your stamina condition may not have fully recovered. So doing bed rest or bed rest with a minimum of activity, is a step that you need to consider.
While stopping the drug without your doctor's advice, is a step that can increase your complaints again. By stopping the drug, the therapeutic dose that has been reached will come back down and will risk causing the treatment to run longer. In general, even though your body is getting better, you should continue to spend the medication given by your doctor. And after remaining one or two times the drug is taken, you should consult again with the doctor who treats you. Thus, the doctor will determine your health condition, whether it still requires rest, stop treatment or continue treatment for the next few days. This will help you take the right treatment steps according to your doctor's recommendations.
Regarding your question, thiamphenicol can generally be stopped after treatment lasts 2 weeks or 14 days / but this depends on your doctor's plan. Whereas dexamethasone can be stopped after 2-3 days after you recover or according to your doctor's advice after control returns.
Thus the info we can convey.